MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1520V
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.This medwatch report is in response to receipt of maude event report mw5077106.Attempts are being made to obtain the additional information.To date no response has been provided.If further details are received at the later date a supplemental medwatch will be sent.If in your possession, may we have a copy of your operative report? does ethicon have your permission to contact your surgeon, in the event ethicon would like to contact your surgeon for more clinical information to be used for a product quality complaint investigation?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2010 and the mesh was implanted over an aortobifemoral bypass incisional hernia that measured 2.5cm.Two weeks later, the mesh was removed on (b)(6) 2010 as well as abdominal muscles, nerves, and belly button.It was also reported that there was no pathology report done because the organism which caused of infection was known.It was also reported that the patient experienced bowel obstruction from scar tissue from two prior surgeries.Additional information has been requested.
 
Additional Manufacturer Narrative
Pc-000211825 date sent to the fda: 07/29/2018 corrected information: additional information: additional method codes: additional result codes: corrected conclusion codes: the review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7657446
Report Number2210968-2018-74012
Device Sequence Number18870095
Product Code FTL
UDI-Device Identifier10705031132337
UDI-Public10705031132337
Combination Product (Y/N)N
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Catalogue NumberPHY1520V
Device Lot NumberCJ9GDQZ0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;